# SDR HEEA063335

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2200 · Auto Flight System
- Part: Altitude Sensor
- Part number: 4030182901
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFLIGHT MAKES AIRCRAFT PORPOISE.
